JournalsjncgVol. 15, No. 4pp. 1323–1354

The coarse geometric p\ell^p-Novikov conjecture for subspaces of nonpositively curved manifolds

  • Lin Shan

    University of Puerto Rico, San Juan, Puerto Rico
  • Qin Wang

    East China Normal University, Shanghai, China
The coarse geometric $\ell^p$-Novikov conjecture for subspaces of nonpositively curved manifolds cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In this paper, we prove the coarse geometric p\ell^p-Novikov conjecture for metric spaces with bounded geometry which admit a coarse embedding into a simply connected complete Riemannian manifold of nonpositive sectional curvature.

Cite this article

Lin Shan, Qin Wang, The coarse geometric p\ell^p-Novikov conjecture for subspaces of nonpositively curved manifolds. J. Noncommut. Geom. 15 (2021), no. 4, pp. 1323–1354

DOI 10.4171/JNCG/436